# SDR SWAA2025091915619

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 70,287 hours, 41,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT WINDOW LIGHT INOP.   REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT LAMP PER AMM 33-21-00-960-801-NG.   OPS CHECKED GOOD.
